# SDR ASAA2016020515297

- Difficulty date: February 5, 2016
- Submitted: February 8, 2016
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 32,650 hours, 9,655 cycles
- System (JASC): 2210 · Autopilot System
- Part: Display
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MCP ALT WINDOW WILL NOT CHANGE.  ACFT GROUNDED.  AFTER LOSS OF EXT POWER AND RE-ESTABLISHING EXT POWER, DFCS MODE CONTROL PANEL ADJ/TEST NORMAL IAW AMM 22-11-34.
